# SDR AMTA200700352

- Difficulty date: July 18, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISFD VIDEO SCREEN IS SPLIT IN THE VERTICAL, SHOWS RIGHT HALF OF NORMAL SCREEN TWICE, NO FIRM CODE FOUND.  PERFORMED ISFD BITE TEST, SCREEN RETURNED TO NORMAL.  PERFORMED ISFD BITE TEST AGAIN IAW AMM34-20-00-8.  OPS CHECK GOOD.  OK FOR SERVICE.  (K)
